Winter Weather, Northern Litchfield
- When
- February 18, 1:00 PM EST to February 19, 8:00 AM EST
- Where
- Northern Litchfield forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.847, -73.221 (the zone’s center; the record gives no point)
A strengthening low pressure system tracked northeast from the mid Mississippi Valley Wednesday February 18th, into the lower Saint Lawrence Valley by Thursday morning February 19th. An occluded front associated with this low pressure system swept northeast across western New England early Thursday morning, preceded and accompanied by moderate wet snow, along with some rain in the lower…
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
A strengthening low pressure system tracked northeast from the mid Mississippi Valley Wednesday February 18th, into the lower Saint Lawrence Valley by Thursday morning February 19th. An occluded front associated with this low pressure system swept northeast across western New England early Thursday morning, preceded and accompanied by moderate wet snow, along with some rain in the lower elevations.
Snowfall amounts ranged from 3 to 6 inches across the higher elevations within northern Litchfield County, with generally 1 to 3 inches across lower elevations.
The snow began late Wednesday afternoon, and tapered off early Thursday morning.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Feb 18, 12:46 PM EST, 14 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1246 PM EST WED FEB 18 2009
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL TRACK INTO THE EASTERN GREAT LAKES TODAY
AND TONIGHT...AND INTO NORTHERN NEW ENGLAND ON THURSDAY. THIS WILL
SPREAD SNOW INTO THE REGION THIS AFTERNOON INTO TONIGHT...ALONG WITH
SOME RAIN IN VALLEY LOCATIONS AS MILDER AIR IS DRAWN NORTH. WINDY
AND COLDER CONDITIONS...ALONG WITH SNOW SHOWERS...WILL FOLLOW IN THE
WAKE OF THIS STORM SYSTEM FOR LATE THURSDAY INTO FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A BAND OF SNOW HAS FORMED ACROSS CENTRAL NY EARLY THIS
AFTERNOON...AND IS ENCROACHING ON AREAS WEST OF THE HUDSON VALLEY
AHEAD OF SCHEDULE. SO WILL HAVE TO FINE-TUNE FORECAST GRIDS FOR SNOW
DEVELOPING NOW THROUGH 2 PM WEST OF THE HUDSON VALLEY...AND 2 PM TO
5 PM EAST. THERE WILL BE A BREAK BEHIND THIS INITIAL BATCH OF
SNOW...BUT PRECIP SHOULD RE-DEVELOP THIS EVENING...AS STRONGER
FORCING APPROACHES AND THE LOW SOUTHERLY LEVEL JET STRENGTHENS.
AT ONSET...STILL THINKING PRECIP SHOULD BE MAINLY IN THE FORM OF
SNOW...ALTHOUGH SOME RAIN COULD INITIALLY BE MIXED IN ACROSS VALLEY
LOCATIONS...AS BOUNDARY LAYER TEMPS HAVE WARMED INTO THE MID TO
UPPER 30S. HOWEVER...GIVEN THE INITIALLY DRY AIR WITHIN THE LOW AND
MID LEVELS OF THE ATMOSPHERE...EVAPORATIONAL COOLING SHOULD ALLOW
THE COLUMN TO CHILL RATHER QUICKLY ONCE HEAVIER PRECIP
DEVELOPS...ALLOWING PRECIP TO CHANGE TO ALL SNOW BY LATE AFTERNOON.
GIVEN THE INITIALLY WARM BOUNDARY LAYER...MUCH OF THE EARLY ACCUMS
SHOULD BE ON COLDER...GRASSY SURFACES WITHIN THE VALLEYS...WHERE UP
TO AN INCH IS POSSIBLE BY LATE AFTERNOON. ACROSS HIGHER
ELEVATIONS...UP 2-3 INCHES IS POSSIBLE FOR THE SCHOHARIE VALLEY AND
EASTERN CATSKILLS.
SOUTHERLY WINDS MAY BECOME QUITE GUSTY UP THE HUDSON VALLEY LATER
THIS MORNING INTO THE AFTERNOON...WITH THE STRONGEST GUSTS POSSIBLE
ONCE PRECIP COMMENCES...AS QUICK COOLING WITHIN THE COLUMN FROM EVAP
COOLING BRIEFLY DRAGS HIGHER WINDS DOWNWARD FROM ALOFT.
AS FOR MAX TEMPS...GIVEN THE EXPECTED STRONG SE FLOW TO DEVELOP...WE
EXPECT TEMPS TO WARM QUICKLY FROM ALBANY SOUTHWARD...AS WELL AS
WITHIN FAVORABLE DOWNSLOPING AREAS WITHIN SW VT AND NW MA...WHERE
MAXES COULD REACH 35-40. ELSEWHERE...TEMPS WILL BE TOUGHER TO RISE
FOR AREAS N OF THE MOHAWK VALLEY...WHERE MAXES MAY ONLY REACH THE
LOWER 30S AT BEST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
TONIGHT...BEST FORCING APPEARS TO OCCUR BETWEEN 00Z-06Z/THU...WHEN
STRONGEST ISENTROPIC ASCENT COMBINES WITH SHORTWAVE PASSING NE
ACROSS REGION. DURING THIS TIME...A PERIOD OF MODERATE TO EVEN HEAVY
PRECIP IS POSSIBLE. FOR AREAS N AND W OF ALBANY...ESP ACROSS THE
MOHAWK VALLEY AND SOUTHERN DACKS...THIS SHOULD FALL AS SNOW...WHICH
IS WHERE WE EXPECT THE HIGHEST AMOUNTS OF 4-8 INCHES. FURTHER S AND
SE...MILDER AIR ADVECTING NORTH SHOULD ALLOW SNOW TO MIX WITH...AND
POSSIBLY CHANGE TO PLAIN RAIN BEFORE MIDNIGHT...WITH MAINLY RAIN OR
DRIZZLE EXPECTED AFTER MIDNIGHT. AMOUNTS IN THIS REGION WILL RANGE
FROM 3-6 INCHES ACROSS HIGHER ELEVATIONS...WITH ONLY 1-3 INCHES
WITHIN THE VALLEYS...AND ONLY A COATING TO AN INCH EXPECTED ACROSS
THE MID HUDSON VALLEY AND SOUTHERN LITCHFIELD CO CT. THERE IS ALSO A
SLIGHT CHC FOR SOME FREEZING RAIN TO BRIEFLY MIX IN ACROSS HIGHER
ELEVATIONS OF THE CATSKILLS AS THE MILDER AIR ADVECTS N...WHILE SFC
TEMPS HOVER NEAR OR JUST BELOW FREEZING. TEMPS WILL THEN RISE AFTER
MIDNIGHT ACROSS THE REGION...WITH MID/UPPER 30S POSSIBLE ACROSS
SOUTHERN AREAS...AND LOWER/MID 30S EXPECTED ACROSS THE UPPER HUDSON
RIVER VALLEY REGION.
THU...LINGERING PRECIP IS POSSIBLE IN THE MORNING...ESP ACROSS THE
DACKS...THE LAKE GEORGE REGION INTO SOUTHERN VT...IN THE FORM OF
RAIN AND SNOW. THEN...A LULL IS EXPECTED ACROSS MUCH OF THE REGION
FROM LATE MORNING INTO THE EARLY AFTERNOON HOURS. HOWEVER...AS THE
STRENGTHENING UPPER LEVEL LOW APPROACHES THE REGION FROM THE
W...SNOW SHOWERS SHOULD INCREASE IN AREAL COVERAGE ONCE AGAIN ACROSS
THE DACKS AND SOUTHERN VT BY LATE AFTERNOON. OTHERWISE...WINDS WILL
ALSO INCREASE THU AFTERNOON...WITH GUSTS OF 30-40 MPH POSSIBLE.
TEMPS MAY BRIEFLY SPIKE INTO THE UPPER 30S TO LOWER 40S ACROSS THE
CAPITAL REGION AND WITHIN THE EASTERN MOHAWK VALLEY/UPPER HUDSON
VALLEY REGION...WITH PERHAPS MID 40S POSSIBLE ACROSS THE MID HUDSON
VALLEY. TEMPS WILL THEN FALL DURING THE AFTERNOON...INTO AND THROUGH
THE 20S FOR HIGHER ELEVATIONS WITHIN THE NORTH COUNTRY...AND 30S FOR
THE VALLEYS.
THU NT...AS UPPER LEVEL LOW MOVES E ACROSS NORTHERN PORTIONS OF THE
REGION...INCREASED INSTABILITY...ALONG WITH OROGRAPHIC ENHANCEMENT
WITH MOISTURE STREAMING E FROM GREAT LAKES WILL PRODUCE NUMEROUS
SNOW SHOWERS ACROSS CENTRAL AND NORTHERN PORTIONS OF THE REGION THU
NT. FOR PORTIONS OF THE DACKS...AND WEST FACING HIGHER TERRAIN OF
SOUTHERN VT...A FEW PERIODS OF HEAVIER SNOW SHOWERS WILL BE
POSSIBLE...WHICH MAY LEAD TO ADDITIONAL ACCUMS OF SEVERAL
INCHES...POTENTIALLY WITHIN THE ADVISORY RANGE. ELSEWHERE...LIGHTER
ACCUMS OF 1-3 INCHES WILL BE POSSIBLE...WITH THE LOWER END OF THIS
RANGE POSSIBLY OCCURRING FOR N/W PORTIONS OF THE CAPITAL
REGION...AND HIGHER END ACROSS WEST FACING SLOPES WITHIN THE
BERKSHIRES. OTHERWISE...EXPECT GUSTY WINDS AND COLDER TEMPS...WITH
MINS FALLING INTO THE TEENS AND LOWER 20S FOR LOWER
ELEVATIONS...WITH SINGLE DIGITS AND LOWER TEENS EXPECTED FOR HIGHER
ELEVATIONS.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
MAIN UPPER LOW TRACKS EAST-NORTHEAST AWAY FROM THE REGION THROUGH
FRIDAY. DEFORMATION AXIS ALONG WITH ENHANCED UPSLOPE CONDITIONS
WITH PERSISTENT WESTERLY FLOW WILL RESULT IN ADDITIONAL
PRECIPITATION THROUGH THE DAY. MOST OF THIS PRECIP WILL FALL AS
SNOW WITH ALL BOUNDARY LAYER THICKNESSES BELOW THRESHOLDS EVEN
THOUGH SURFACE TEMPS MIGHT BE SLIGHTLY ABOVE THE FREEZING MARK IN
THE VALLEY LOCATIONS. LAKE ONTARIO CONTRIBUTION WILL ALSO INCREASE
WITH PORTIONS OF THE DACKS RECEIVING AN ADDITIONAL 2 TO 4 INCHES OF
SNOW BASED ON THE CURRENT TRAJECTORY FORECASTS FROM 270-290
DEGREES. THIS WILL NEED TO MONITORED AS THESE ADDITIONAL AMOUNTS
COULD LEAD TOWARD REFRESHED HEADLINES FOR NORTHERN HERKIMER COUNTY
AND ALL OF HAMILTON COUNTY. FURTHERMORE...BASED ON FORECAST MIXING
LAYER HEIGHTS AOA 850MB...WE POTENTIALLY TAP INTO WIND SPEEDS OF MID
MID 30KT TO MID 40KT RANGE WHICH COULD LEAD TOWARD WIND
ADVISORIES...ESPECIALLY IN THE MOHAWK VALLEY AND INTO THE CAPITAL
REGION.
INVERSION LEVELS LOWER SOMEWHAT FRIDAY NIGHT YET THE LATEST 06Z RUN
OF THE NAM12 STILL SUGGESTS BAND/S/ OF SNOW WILL LINGER LONGER INTO
THE NIGHT WITH ADDITIONAL LIGHT SNOWFALL AMOUNTS EXPECTED.
ELSEWHERE...FLURRIES/LT SNOW SHOWERS WILL BE MAINLY CONFINED TO THE
HIGHER ELEVATIONS AS THE LOWER LEVELS IN THE VALLEY LOCATIONS DRY
OUT. SHORT WAVE RIDGING ARRIVES TOWARD SUNRISE SATURDAY AND THIS
SHOULD INCREASE SUBSIDENCE AND LIMIT LAKE EFFECT FROM TOO MUCH
INLAND PENETRATION. FURTHERMORE...WIND SPEEDS ARE EXPECTED TO
SUBSIDE AS BOUNDARY LAYER DECOUPLES AND GRADIENT RELAXES.
SHORT WAVE WAS PROGRESSING ACROSS THE BERING STRAIT AND IS EXPECTED
TO QUICKLY DIVE SOUTHEAST INTO THE NORTHERN MISSISSIPPI RIVER VALLEY
SATURDAY MORNING. THIS WILL SET THE STAGE FOR ANOTHER WARM
ADVECTION/ISENTROPIC LIFT EPISODE TO EVOLVE DURING THE AFTERNOON
HOURS. THERMAL PROFILES SUGGEST MAINLY SNOW WITH CURRENT QPF FROM
THE ECMWF/GFS AROUND A TENTH OF AN INCH. NOW...THE CANADIAN PAINTS
A RATHER DIFFERENT PICTURE WITH A FURTHER SOUTH WAVE POSITION AND
INCREASED AMPLITUDE FOR THE EASTERN SEABOARD FOR THE WEEKEND WITH A
SIGNIFICANT EAST COAST EVENT. AT THIS TIME...IT SEEMS TO BE AN
OUTLIER WITH MOST ENSEMBLE MEMBERS FURTHER OFFSHORE AND WEAKER SFC
REFLECTION. SO WILL CARRY 30-40 POPS THROUGH THE WEEKEND AS COLD
CYCLONIC FLOW PROGRESSES ACROSS THE REGION.
IN THE WAKE OF THIS SYSTEM...SOME RESIDUAL LAKE EFFECT OFF LAKE
ONTARIO FOR THE DACKS WHICH MINIMAL AT THIS TIME BASED ON THE
850-700 OMEGA FIELDS SUGGESTING INCREASED SUBSIDENCE. THEN A RATHER
LARGE SURFACE HIGH AND IMPRESSIVE RIDGING ALOFT FOR THE START OF
NEXT WEEK WITH TRANQUIL WEATHER EXPECTED.
&&
.AVIATION /18Z WEDNESDAY THROUGH SUNDAY/...
COMPLEX AVIATION FORECAST SHAPING UP FOR THE NEXT 6 TO 12 HOURS. A
BATCH OF SNOW HAS DEVELOPED ACROSS CENTRAL NY AND IS MOVING EAST
FAIRLY QUICKLY. THIS FIRST PERIOD OF SNOW SHOULD DEVELOP AT THE TAF
SITES BETWEEN 18-20Z. EXACT ONSET IS NOT CLEAR-CUT THOUGH...AS LOW
LEVELS ARE STILL VERY DRY AND IT MAY TAKE SOME TIME TO SATURATE
BEFORE PRECIP REACHES THE GROUND. THE BEST CHANCE FOR SNOW STARTING
CLOSER TO 18Z WILL BE AT KPOU...WHERE TEMP/DEWPOINT DIFFERENCES ARE
SMALLEST. PRETTY SOLID RADAR RETURNS IN THE BATCH OF SNOW...SO ONCE
IT STARTS CONDITIONS SHOULD QUICKLY DETERIORATE TO IFR RANGE.
SURFACE TEMPS WARM ENOUGH FOR SNOW TO MIX WITH RAIN AT KPOU THIS
AFTERNOON. DURATION WILL LIKELY BE ONLY 1-2 HOURS THOUGH WITH THIS
INITIAL BATCH...WITH A BREAK IN THE PRECIP SHIELD INDICATED ON RADAR
GOING BACK TO WESTERN NY. SO ACCOUNTED FOR THIS USING TEMPO GROUPS
IN THE FIRST 2-4 HOURS OF THE TAF PERIOD.
A RENEWED CHANCE FOR STEADY PRECIP WILL ARRIVE THIS EVENING AS WARM
ADVECTION INCREASES. CONDITIONS WILL BE MAINLY IN IFR RANGE.
SOUTHERLY WINDS WILL CONTINUE TO TRANSPORT MILDER AIR NORTHWARD...SO
A CHANGE TO PLAIN RAIN LIKELY AT KPOU BY 00Z...AND AT LEAST A
RAIN/SNOW MIX AT KALB THROUGH MUCH OF THE EVENING AFTER 00Z. RAIN
MAY MIX WITH SNOW AS FAR NORTH AS KGFL...BUT NOT UNTIL LATER THIS
EVENING. ONCE PRECIP LIGHTENS AT KALB...A CHANGE-OVER TO ALL RAIN IS
EXPECTED BY LATE EVENING...WITH LIGHT RAIN CONTINUING AT KPOU. AN
OCCLUDED FRONT WILL PASS THROUGH THU MORNING BETWEEN 10-13Z...ENDING
THE STEADY PRECIP AND SHIFTING WINDS TO THE WEST-SOUTHWEST.
CONDITIONS WILL GRADUALLY IMPROVE TO MVFR DURING THE MORNING AFTER
PRECIP ENDS.
WINDS WILL BE GENERALLY SOUTH-SOUTHEAST THROUGH THE EVENING AROUND
10-15 KT WITH SOME HIGHER GUSTS AT KALB/KPOU...HOWEVER LIGHTER WINDS
SPEEDS IN KGFL WILL RESULT IN SOME LOW LEVEL WIND SHEAR IN THE
LOWEST 2 KFT AS WINDS INCREASE JUST OFF THE SURFACE. THE SHEAR WILL
LAST THROUGH THE EVENING. WINDS WILL SHIFT TO THE WEST-SOUTHWEST THU
MORNING AROUND 10 KT.
OUTLOOK...
THU-FRI...VFR/MVFR. CHC -SHSN. WINDY.
SAT-SUN...VFR/MVFR. CHC -SN.
&&
.HYDROLOGY...
LITTLE ICE MOVEMENT IS EXPECTED OVER THE NEXT SEVERAL DAYS AS ANY
ICE JAMS ARE EXPECTED TO REMAIN FROZEN IN PLACE UNTIL THE NEXT
SIGNIFICANT THAW.
A STORM SYSTEM WILL IMPACT THE REGION THIS AFTERNOON THROUGH
THURSDAY. AT THIS TIME IT APPEARS THE SURFACE LOW WILL TRACK INTO
THE EASTERN GREAT LAKES...ALLOWING MILDER AIR TO MOVE INTO THE AREA.
INITIALLY IT WILL BE COLD ENOUGH FOR SNOW DURING THIS
AFTERNOON...WITH A CHANGE OVER TO RAIN IN MANY AREAS FROM ALBANY
SOUTH LATER TONIGHT INTO EARLY THURSDAY. TOTAL QPF AMOUNTS ARE
EXPECTED TO BE A HALF TO THREE QUARTERS OF AN INCH IN MOST LOCATIONS
FROM WEDNESDAY AFTERNOON THROUGH THURSDAY. WITH SOME OF THIS
PRECIPITATION FALLING AS SNOW...AND TEMPERATURES STAYING AT OR BELOW
40 DEGREES FOR MOST OF THE EVENT...WE ARE NOT EXPECTING MUCH RUNOFF
FROM RAINFALL AND SNOWMELT. THUS...WITHOUT MORE QPF AND OR WARMER
TEMPERATURES IT WILL BE DIFFICULT TO GET MUCH ICE MOVEMENT SINCE THE
RIVERS TRANSPORT CAPACITY IS NOT LIKELY TO BE EXCEEDED. STILL THIS
SITUATION NEEDS TO BE MONITORED CLOSELY IN CASE THE TRACK OF THE
SYSTEM...AMOUNT OF WARM AIR ADVECTION AND QPF AMOUNTS CHANGE.
FOR DETAILS ON PAST REPORTED ICE JAM LOCATIONS PLEASE SEE OUR ICE
JAM REFERENCE ONLINE AT WWW.WEATHER.GOV/ALBANY.
FOR DETAILS ON THE RIVERS...PLEASE VISIT THE ADVANCED HYDROLOGIC
PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 11 AM EST
THURSDAY FOR NYZ032-033-038>043-047-048-051-054-058-061-
063-082>084.
MA...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 11 AM EST
THURSDAY FOR MAZ001-025.
VT...WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 11 AM EST
THURSDAY FOR VTZ013>015.
&&
SYNOPSIS...KL
NEAR TERM...JPV/KL
SHORT TERM...KL
LONG TERM...BGM
AVIATION...JPV
HYDROLOGY...KL
WWW.WEATHER.GOV/ALBANYHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 505 AM EST WED FEB 18 2009 MAZ001-NYZ032-033-VTZ013-014-191200- NORTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-BENNINGTON- WESTERN WINDHAM- 505 AM EST WED FEB 18 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN BERKSHIRE COUNTY...HAMILTON AND NORTHERN HERKIMER COUNTIES...AND SOUTHWEST VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WRAP AROUND MOISTURE FROM A LOW PRESSURE SYSTEM IN MAINE ALONG WITH WESTERLY UPSLOPE FLOW...WILL PRODUCE MORE ACCUMULATING SNOWFALL LATE THURSDAY NIGHT INTO FRIDAY. ADDITIONAL WINTER WEATHER STATEMENTS MAY EVENTUALLY BE NEEDED FOR MODERATE TO HEAVY SNOWFALL DURING THIS TIME. ADDITIONAL WEATHER STATEMENTS FOR STRONG WINDS MAY BE NEEDED FOR FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS OF 2 INCHES OR GREATER TO THE NATIONAL WEATHER SERVICE. MAZ025-NYZ038>043-047-048-051-054-058-061-063-082>084-VTZ015-191200- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE- WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE- EASTERN COLUMBIA-WESTERN ULSTER-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-EASTERN WINDHAM- 505 AM EST WED FEB 18 2009 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN BERKSHIRE COUNTY...THE WESTERN MOHAWK VALLEY...THE SCHOHARIE VALLEY...THE EASTERN CATSKILLS...HELDERBERGS...CENTRAL TACONICS...AND THE LAKE GEORGE SARATOGA REGION...AND SOUTHEAST VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. ADDITIONAL WEATHER STATEMENTS FOR STRONG WINDS MAY BE NEEDED FOR FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS OF 2 INCHES OR GREATER TO THE NATIONAL WEATHER SERVICE. CTZ001-013-NYZ049-050-052-053-059-060-064>066-191200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN SCHENECTADY- SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 505 AM EST WED FEB 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...THE CAPITAL REGION AND MID HUDSON VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Connecticut in 2009Every state in 2009This day in weather historyWarnings in Connecticut, February 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 153615.